# SDR ASAA2021041234639

- Difficulty date: April 12, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,703 hours, 11,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i S21l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT BULKHEAD SUPPORT STA 500I HAS AREAS OF CORROISON GROUNDED - YES. REMOVED AND REPLACED AFT BULKHEAD SUPPORT IAW B737-800 SRM 51-40-02-0G-0W=2" O= 0.071 R= 0.052" L= 30" D= 0.019"
